American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60K35) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Scott N. Armstrong, Pierre Cardaliaguet and Panagiotis E. Souganidis. Error estimates and convergence rates for the stochastic homogenization of Hamilton-Jacobi equations. J. Amer. Math. Soc. 27 (2014) 479-540.
Abstract, references, and article information   
View Article: PDF

[2] Christophe Garban, Gábor Pete and Oded Schramm. Pivotal, cluster, and interface measures for critical planar percolation. J. Amer. Math. Soc. 26 (2013) 939-1024.
Abstract, references, and article information   
View Article: PDF

[3] Yuri Bakhtin, Eric Cator and Konstantin Khanin. Space-time stationary solutions for the Burgers equation. J. Amer. Math. Soc. 27 (2014) 193-238.
Abstract, references, and article information   
View Article: PDF

[4] David Jerison, Lionel Levine and Scott Sheffield. Logarithmic fluctuations for internal DLA. J. Amer. Math. Soc. 25 (2012) 271-301. MR 2833484.
Abstract, references, and article information
View Article: PDF

[5] M. Balázs, J. Quastel and T. Seppäläinen. Fluctuation exponent of the KPZ/stochastic Burgers equation. J. Amer. Math. Soc. 24 (2011) 683-708. MR 2784327.
Abstract, references, and article information   
View Article: PDF

[6] Gady Kozma and Asaf Nachmias. Arm exponents in high dimensional percolation. J. Amer. Math. Soc. 24 (2011) 375-409. MR 2748397.
Abstract, references, and article information   
View Article: PDF

[7] Pietro Caputo, Thomas M. Liggett and Thomas Richthammer. Proof of Aldous' spectral gap conjecture. J. Amer. Math. Soc. 23 (2010) 831-851. MR 2629990.
Abstract, references, and article information   
View Article: PDF

[8] Julien Dubédat. SLE and the free field: Partition functions and couplings. J. Amer. Math. Soc. 22 (2009) 995-1054. MR 2525778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Julius Borcea, Petter Brändén and Thomas M. Liggett. Negative dependence and the geometry of polynomials. J. Amer. Math. Soc. 22 (2009) 521-567. MR 2476782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Pierre Nolin and Wendelin Werner. Asymmetry of near-critical percolation interfaces. J. Amer. Math. Soc. 22 (2009) 797-819. MR 2505301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nam-Gyu Kang. Boundary behavior of SLE. J. Amer. Math. Soc. 20 (2007) 185-210. MR 2257400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gregory Lawler, Oded Schramm and Wendelin Werner. Conformal restriction: The chordal case. J. Amer. Math. Soc. 16 (2003) 917-955. MR 1992830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Itai Benjamini and Oded Schramm. Percolation in the hyperbolic plane. J. Amer. Math. Soc. 14 (2001) 487-507. MR 1815220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1